# SDR FDEA201811133196

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,280 hours, 34,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH TO TEST SWITCH FOR ESCAPE SLIDE ON L1 DOOR  BROKEN.   SECURED TEST SWITCH FOR L1 ESCAPE SLIDE. OPS VERIFED NORMAL
